advertisement
 

  Back to Ask the Diabetes Team Ask the Diabetes Team
Question:

From Gallup, New Mexico, USA:

My daughter has had type 1 diabetes for over three years. She was put on a pump about a year and a half ago. We change her sites regularly, but she prefers her stomach. She has started to develop what we call "dimples" at the infusion sites. The physician said that she might be allergic to her insulin. If that is the case, does that mean she can't be on insulin any more? If so, is there any course that can be taken to alleviate her situation? The physician is not an endocrinologist, but very trusted. Is this a reaction to her insulin?

Answer:

Perhaps, but without seeing it, is not possible to know. It might be time to see an endocrinologist, just because of the experience factor, so that person can examine your daughter. Reactions at sites are much less common today, but not unheard of. Sites for pumps are an issue sometimes. The area used may not be big enough. You should use more of the abdomen and perhaps the buttocks.

LD

DTQ-20071111184555
Original posting 12 Nov 2007
Posted to Other and Insulin Pumps

  
advertisement


                 
  Home Return to Top

Last Updated: Tuesday April 06, 2010 15:10:14
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.

This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents.
By using this site, you agree to our Terms of Use, Legal Notice, and Privacy Policy.
© Children with Diabetes, Inc. 1995-2015. Comments and Feedback.